MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12998/wjcc.v10.i11.3624

Медицинская библиотека · World journal of clinical cases · 2022

Thyrotoxicosis after a massive levothyroxine ingestion: A case report.

Du Fang, Liu Shi-Wei, Yang Hua, Duan Rui-Xue, Ren Wen-Xia

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

The literature on thyrotoxicosis caused by excessive ingestion of exogenous thyroid hormone is limited, and most cases reported have involved pediatric clinical studies.

CASE SUMMARY: A 21-year-old woman initially presented with palpitation and chest tightness after an overdose of levothyroxine (10 mg). The patient transiently lost consciousness and developed atrial fibrillation during hospitalization. We used propylthiouracil to decrease the peripheral conversion of T4 to T3 and inhibit the synthesis of endogenous thyroxine, propranolol to control heart rate, hydrocortisone to correct severe thyrotoxicosis, and hemoperfusion to increase levothyroxine clearance. The patient recovered and was discharged.

CONCLUSION

For patients with thyrotoxicosis after taking excess levothyroxine, it is critical to monitor vital signs and initiate effective treatment.

Для цитирования: Du Fang, Liu Shi-Wei, Yang Hua, Duan Rui-Xue, Ren Wen-Xia. Thyrotoxicosis after a massive levothyroxine ingestion: A case report.. World journal of clinical cases. 2022. DOI: 10.12998/wjcc.v10.i11.3624.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.